Alert archive / Oklahoma / Flash Flood Warnings in 2022
Flash Flood Warning 13, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 5, 2022, 12:54 AM CDT for Comanche County, Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2022, 12:54 AM CDT (05:54 UTC)
- Expired
- May 5, 2022, 5:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Comanche County, OK
The radar
The Altus AFB radar (KFDR), 61 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.9 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2315 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1365 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 12.4
The text
As transmitted.
938
WGUS54 KOUN 050554
FFWOUN
OKC031-051000-
/O.NEW.KOUN.FF.W.0013.220505T0554Z-220505T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
1254 AM CDT Thu May 5 2022
The National Weather Service in Norman has issued a
* Flash Flood Warning for...
Central Comanche County in southwestern Oklahoma...
* Until 500 AM CDT.
* At 1254 AM CDT, doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1 and 2 inches of rain have fallen. The expected rainfall rate is
1.25 to 1.75 inches in 1 hour. Additional rainfall amounts of 1 to
2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Lawton and southeastern Fort Sill.
This includes the following highways...
Interstate 44 between mile markers 34 and 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3468 9843 3468 9836 3461 9828 3458 9830
3455 9839 3457 9849 3464 9849
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...1.25-1.75 INCHES IN 1 HOUR
$$
032 follow-up statements
476
WGUS74 KOUN 050614
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
114 AM CDT Thu May 5 2022
OKC031-051000-
/O.CON.KOUN.FF.W.0013.000000T0000Z-220505T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Comanche OK-
114 AM CDT Thu May 5 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS
MORNING FOR CENTRAL COMANCHE COUNTY...
At 114 AM CDT, doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 2
and 3 inches of rain have fallen. The expected rainfall rate is 1.75
to 2 inches in 1 hour. Additional rainfall amounts of 1 to 2 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Lawton and southeastern Fort Sill.
This includes the following highways...
Interstate 44 between mile markers 34 and 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3468 9843 3468 9836 3461 9828 3458 9830
3455 9839 3457 9849 3464 9849
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1.75-2 INCHES IN 1 HOUR
$$
03407
WGUS74 KOUN 050734
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
234 AM CDT Thu May 5 2022
OKC031-051000-
/O.CON.KOUN.FF.W.0013.000000T0000Z-220505T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Comanche OK-
234 AM CDT Thu May 5 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS
MORNING FOR CENTRAL COMANCHE COUNTY...
At 234 AM CDT, rainfall had ended across the warned area. However,
between 2 and 3 inches of rain fell in a short time and flash
flooding will remain possible.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Lawton and southeastern Fort Sill.
This includes the following highways...
Interstate 44 between mile markers 34 and 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3468 9843 3468 9836 3461 9828 3458 9830
3455 9839 3457 9849 3464 9849
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
03What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 4, 11:58 PM CDT, 56 minutes earlier.
Area forecast discussion, May 4, 11:58 PM CDT, 56 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1158 PM CDT Wed May 4 2022
...New AVIATION...
.MESOSCALE UPDATE FOR Severe Thunderstorm Threat...
Issued at 1226 PM CDT Wed May 4 2022
Regional satellite/radar show convective trends increasing over
western/southwestern Oklahoma. A complex warm front structure
exists with convective reinforcement/outflow, but the effective
front appears to be oriented from roughly Harmon County to McClain
County... to north of Ada. Three hour temperature changes are now
pushing 15 degrees along the Red River as warm/moist air
advection is well underway. Visible satellite imagery shows
gradually increasing vertical development of cumulus fields over
north Texas, and a transition to stable wave clouds over
southwestern Oklahoma...indicative of low level shear.
All of these current trends suggest an increasing threat of
elevated hailstorms north of the progressing warm front within the
next 1-3 hours. This risk of surface based convection will
increase notably as the boundary layer recovers along/south of the
warm front over southern-central Oklahoma by/after 3 PM. All
hazards would be possible with any discrete supercells that can
form in this environment.
Convection allowing models continue to show a strong signal for
additional organized severe convection to approach southwestern
Oklahoma and western north Texas by 00z, again with all severe
weather hazards possible. This activity expected to grow upscale
into a linear complex as it approaches central Oklahoma later this
evening. Heavy rainfall and flash flooding will become an
increasing danger as this subsequent round of convection
progresses across the area.
&&
.SHORT TERM...
(This evening through Thursday)
Issued at 324 PM CDT Wed May 4 2022
The atmosphere remains primed with abundant moisture and moderate to
strong instability for numerous storms including supercells to
develop through tonight. Much of the severe activity will be along
and south of an advancing warm front currently stretched across the
Red River where lower 70s dewpoints are in place. Latest RAP has a
good handle on the warm front, lifting it into southern Oklahoma to
stretched just south of the I-40 corridor by early evening. As a
result, the highest risk for severe storms will be along and south
of I-40, with all hazards possible including hail up to baseball
size, while DCAPE values will support severe downburst gusts and
deep-layer shear will be sufficient for tornado development with
some of these supercells. The tornado risk will increase even more
this evening across southwest Oklahoma and western north Texas where
a low-level jet will start up increasing the low-level shear. Also
by evening, outflow boundaries from earlier storms could also
reinitiate storms. Heavy rainfall with these storms will also
result in risk of flash flooding and river flooding. A bullseye of
near 2-inch column PW values across the eastern half of Oklahoma
would be the most likely area for flooding with 2-4 inches storm
total accumulations possible. As a result, all of central and
southeast Oklahoma will have the highest risk for flooding. A cold
front will start digging through tonight with the surface low
preceding it. Will continue to see isolated severe storms persist
ahead of the front with perhaps a final squall line along the
frontal boundary.
&&
.LONG TERM...
(Thursday night through next Tuesday)
Issued at 324 PM CDT Wed May 4 2022
By Thursday evening into Friday, expecting the upper low over
northern Oklahoma & Kansas to be exiting the Central Plains into the
Midwest region as our upper flow transitions into a ridge pattern,
while high pressure starts building in down at the surface. The
ridging should keep us dry through Monday with a warming trend.
Although temperatures should be nearly seasonably average for early
May on Friday, a return of gusty south winds on Saturday will raise
temperatures well above average, to downright hot across our west
well into the 90s with a few of our western north Texas counties
approaching triple digits. Our "hot" trend will continue Sunday and
Monday with all of western north Texas and adjacent Oklahoma
counties with triple digit highs and well in the 90s across the
remainder of our Oklahoma counties. Overall, MaxT's on Sunday &
Monday could be as much as 20 degrees warmer than climatically
average for early May afternoons. South winds on Saturday will also
bring a return of gulf moisture transport up through the Southern
Plains forming a dryline across the Texas/Oklahoma Panhandles, while
models suggest the dryline advancing further across westcentral
Oklahoma by Sunday afternoon with models keeping it stretched across
western Oklahoma through Monday. However, NBM keeps the dryline
entirely across far western Oklahoma, so some uncertainties with the
dryline position on Sunday. Will see at least 60s dewpoints east of
the dryline, although both GFS & ECMWF are projecting higher to near
70 degrees, so need to watch that trend. Increasing muggy air and
lots of instability east of the dryline with Saturday looking
strongly capped. However, will need to keep an eye on a weaker cap
Sunday due to diurnal afternoon heating, but due to uncertainties at
this time will not introduce any storm POPs. The return of south
winds will also bring a return of a strong southerly low-level jet
each night, so we will see windy conditions increasing each day with
Monday possibly reaching wind advisory criteria. With a dryline
across our west by Sunday and gusty winds may also increase fire
weather conditions across our west on Sunday & Monday afternoons.
However, fire weather will be conditional based on how much rainfall
accumulated across our west during the short term of the forecast.
By Monday we also get into a southwest flow aloft pattern as a large
amplitude trough starts digging across the western half of the
country. Could see a short-wave propagate through the trough on
Tuesday with low storm POPs across our area. Did go higher with the
windspeeds this weekend through early next week using the NBM 90th
percentile in the wind grids.
&&
.AVIATION...
(06Z TAFS)
Issued at 1155 PM CDT Wed May 4 2022
Showers and thunderstorms are likely to impact most sites over
the next several hours except KSPS and KLAW. Ceilings and
visibilities are expected to get down to IFR and potentially LIFR
as showers and storms pass through the area through the overnight
hours. Expect at least MVFR at all sites through most of the
period at all sites.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 69 60 71 49 / 60 90 40 0
Hobart OK 71 56 74 46 / 80 80 30 0
Wichita Falls TX 79 61 79 51 / 50 70 30 0
Gage OK 70 48 66 42 / 50 80 30 0
Ponca City OK 65 58 69 49 / 90 100 50 10
Durant OK 81 64 79 53 / 40 90 80 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT Thursday for OKZ006>008-011>013-
017>020-023>032-037>048-050>052.
TX...Flood Watch until 7 AM CDT Thursday for TXZ086-090.
&&
SHORT TERM...68
LONG TERM....68
AVIATION...13Hazardous weather outlook, May 4, 12:10 PM CDT, 12 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1210 PM CDT Wed May 4 2022 OKZ004>048-050>052-TXZ083>090-051715- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1210 PM CDT Wed May 4 2022 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... .Thunderstorms... Several rounds of severe storms continue to be possible through early Thursday. Thunderstorms are expected to develop this afternoon and evening with severe storms likely. The highest potential for severe weather is in parts of southwest Oklahoma and western north Texas. Hail up to the size of baseballs and damaging winds are possible this afternoon and evening. There is also the potential for tornadoes this afternoon and evening with a medium risk generally along and south of I-40 but the highest potential is expected in parts of southwest Oklahoma and western north Texas. Severe storms will then be possible later this evening into Thursday as a cold front moves across the area. Damaging winds and hail up to the size of ping pong balls will be possible with this activity. A tornado or two embedded in this line of storms can not be ruled out but the higher chances for tornadoes will be with the earlier activity previously mentioned. Conditions will continue to change throughout the day so check the forecast often for the latest information and stay weather aware. .Heavy Rain... Dangerous flash flooding may accompany heavy rainfall today through tonight. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across Oklahoma and north Texas should prepare for severe weather operations through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... Severe thunderstorms may continue across southeastern Oklahoma during the first half of the day Thursday. Damaging wind gusts and hail up to the size of quarters will be the main threats. Low thunderstorm chances return Tuesday. .Heavy Rain... Heavy rain which could cause flooding will remain possible Thursday morning. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, May 4, 8:13 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
813 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TORNADO 4 S CROWELL 33.95N 99.79W
05/04/2022 FOARD TX STORM CHASER
TORNADO HAS LIKELY BEEN ON THE GROUND SINCE
ENTERING FOARD COUNTY.
&&
BTLocal storm report, May 4, 8:50 PM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
850 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TORNADO 4 SE THALIA 33.91N 99.51W
05/04/2022 FOARD TX TRAINED SPOTTER
&&
BTLocal storm report, May 4, 9:12 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
912 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG 3 SE TECUMSEH 35.22N 96.90W
05/04/2022 POTTAWATOMIE OK EMERGENCY MNGR
HOUSE DAMAGE AND TREE LIMBS DOWN ON SKAGG
CITY RD ABOUT 3 MILES SOUTH OF HWY 9.
REPORTED AT 9:05 PM.
&&
BTLocal storm report, May 4, 9:21 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
921 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM TORNADO LOCKETT 34.08N 99.39W
05/04/2022 WILBARGER TX EMERGENCY MNGR
DAMAGE TO SEVERAL STRUCTURES IN THE TOWN OF
LOCKETT.
&&
BTSpecial weather statement, May 4, 11:38 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Norman OK
1138 PM CDT Wed May 4 2022
OKZ037-038-050515-
Tillman OK-Comanche OK-
1138 PM CDT Wed May 4 2022
...A strong thunderstorm will impact portions of southwestern
Comanche and east central Tillman Counties through 1215 AM CDT...
At 1138 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Frederick, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern
Comanche and east central Tillman Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3436 9899 3447 9896 3454 9867 3436 9871
TIME...MOT...LOC 0438Z 267DEG 17KT 3441 9893
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MahaleSpecial weather statement, May 5, 12:03 AM CDT, 51 minutes before
Special Weather Statement National Weather Service Norman OK 1203 AM CDT Thu May 5 2022 OKZ037-038-044-050530- Tillman OK-Cotton OK-Comanche OK- 1203 AM CDT Thu May 5 2022 ...A strong thunderstorm will impact portions of southwestern Comanche, northwestern Cotton and east central Tillman Counties through 1230 AM CDT... At 1203 AM CDT, Doppler radar was tracking a strong thunderstorm near Faxon, moving east at 25 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Lawton, Geronimo, Chattanooga, Faxon and southeastern Fort Sill. This includes Interstate 44 between mile markers 23 and 41. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3440 9881 3458 9879 3467 9831 3440 9826 TIME...MOT...LOC 0503Z 261DEG 21KT 3450 9861 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Mahale
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:08 PM CDT | Tornado Warning | OUN | Seminole | 35 min |
| May 4, 7:14 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 46 min |
| May 4, 7:26 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Roger Mills, Woodward | 49 min |
| May 4, 7:44 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain | 3 hr |
| May 4, 7:51 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie, Seminole | 39 min |
| May 4, 7:53 PM CDT | Areal Flood Advisory | OUN | Seminole | 3 hr |
| May 4, 7:57 PM CDT | Tornado Warning | OUN | Harmon | 48 min |
| May 4, 8:05 PM CDT | Tornado Warning | OUN | Pottawatomie, Seminole | 40 min |
| May 4, 8:09 PM CDT | Areal Flood Advisory | OUN | Pottawatomie | 3 hr |
| May 4, 8:18 PM CDT | Areal Flood Advisory | OUN | Dewey, Ellis, Roger Mills, Woodward | 3 hr |
| May 4, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 51 min |
| May 4, 8:25 PM CDT | Tornado Warning | OUN | Greer, Harmon | 50 min |
| May 4, 8:30 PM CDT | Flash Flood Warning | OUN | Seminole | 5 hr |
| May 4, 8:30 PM CDT | Tornado Warning | OUN | Pottawatomie, Seminole | 45 min |
| May 4, 8:42 PM CDT | Flash Flood Warning | OUN | Pottawatomie, Seminole | 6 hr |
| May 4, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 45 min |
| May 4, 9:03 PM CDT | Areal Flood Advisory | OUN | Greer | 3 hr |
| May 4, 9:14 PM CDT | Areal Flood Advisory | OUN | Major | 3 hr |
| May 4, 9:16 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 14 min |
| May 4, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 49 min |
| May 4, 9:33 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
| May 4, 9:53 PM CDT | Flash Flood Warning | OUN | Lincoln, Pottawatomie, Seminole | 5 hr |
| May 4, 9:57 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 48 min |
| May 4, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 46 min |
| May 4, 10:17 PM CDT | Tornado Warning | OUN | Cotton, Tillman | 43 min |
| May 4, 10:18 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Oklahoma, Payne, Pottawatomie | 3 hr |
| May 4, 10:29 PM CDT | Flash Flood Warning | OUN | Lincoln, Pottawatomie | 5 hr |
| May 4, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 27 min |
| May 4, 10:37 PM CDT | Tornado Warning | OUN | Tillman | 23 min |
| May 4, 10:39 PM CDT | Areal Flood Advisory | OUN | Kay | 3 hr |
| May 4, 10:45 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 17 min |
| May 4, 10:52 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 3 hr |
| May 4, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Love | 38 min |
| May 4, 11:21 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Comanche, Grady, Logan and 3 more | 7 hr |
| May 4, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Love | 48 min |
| May 4, 11:31 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 44 min |
| May 4, 11:38 PM CDT | Special Weather Statement | OUN | Tillman | 37 min |
| May 4, 11:43 PM CDT | Flash Flood Warning | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| May 5, 12:03 AM CDT | Special Weather Statement | OUN | Comanche | 27 min |
| May 5, 12:08 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 52 min |
| May 5, 12:10 AM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Jackson, Kiowa, Tillman | 4 hr |
| May 5, 12:54 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 51 min |
| May 5, 1:41 AM CDT | Special Weather Statement | OUN | Comanche | 49 min |
| May 5, 1:50 AM CDT | River Flood Advisory | OUN | Hughes | 6 hr |
| May 5, 2:15 AM CDT | Special Weather Statement | OUN | Grady | 45 min |
| May 5, 3:07 AM CDT | Special Weather Statement | OUN | Comanche, Grady | 23 min |
| May 5, 3:20 AM CDT | Areal Flood Advisory | OUN | Cleveland, Hughes, Lincoln, Logan, Oklahoma, Payne and 2 more | 5 hr |
| May 5, 3:48 AM CDT | Special Weather Statement | OUN | Cleveland | 42 min |
| May 5, 4:56 AM CDT | Special Weather Statement | OUN | Grant | 49 min |
| May 5, 6:00 AM CDT | Special Weather Statement | OUN | Alfalfa | 45 min |
| May 5, 6:34 AM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Logan, Oklahoma, Payne | 3 hr |
| May 5, 8:12 AM CDT | River Flood Advisory | OUN | Grady | 6 hr |
| May 5, 8:16 AM CDT | Special Weather Statement | OUN | Noble | 29 min |
| May 5, 9:24 AM CDT | Special Weather Statement | OUN | Canadian | 36 min |
| May 5, 9:33 AM CDT | Special Weather Statement | OUN | Cleveland | 27 min |
| May 5, 9:44 AM CDT | Severe Thunderstorm Warning | OUN | Canadian | 46 min |
| May 5, 9:56 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 49 min |
| May 5, 10:09 AM CDT | Special Weather Statement | OUN | Cleveland, McClain | 36 min |
| May 5, 10:12 AM CDT | Special Weather Statement | OUN | Grady | 33 min |
| May 5, 10:22 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 38 min |
| May 5, 10:23 AM CDT | Areal Flood Advisory | OUN | Cleveland, Grady, Lincoln, Logan, McClain, Oklahoma | 3 hr |
| May 5, 10:26 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Oklahoma, Payne | 49 min |
| May 5, 10:27 AM CDT | Areal Flood Advisory | OUN | Canadian, Garfield, Kingfisher, Lincoln, Logan, Noble and 2 more | 3 hr |
| May 5, 10:38 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 52 min |
| May 5, 10:47 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Logan, Oklahoma | 43 min |
| May 5, 10:51 AM CDT | Special Weather Statement | OUN | Woods | 39 min |
| May 5, 10:55 AM CDT | Special Weather Statement | OUN | Kay | 50 min |
| May 5, 10:57 AM CDT | Special Weather Statement | OUN | Grady | 33 min |
| May 5, 11:02 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 28 min |
| May 5, 11:10 AM CDT | Areal Flood Advisory | OUN | Cleveland, Lincoln, McClain, Oklahoma, Payne, Pottawatomie and 1 more | 3 hr |
| May 5, 11:13 AM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| May 5, 11:32 AM CDT | Special Weather Statement | OUN | Logan | 28 min |
| May 5, 12:31 PM CDT | Special Weather Statement | OUN | Atoka | 29 min |
| May 5, 1:01 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 44 min |
| May 5, 1:48 PM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| May 5, 1:50 PM CDT | Special Weather Statement | OUN | Bryan | 25 min |
| May 5, 1:54 PM CDT | Special Weather Statement | OUN | Coal | 36 min |
| May 5, 2:07 PM CDT | Special Weather Statement | OUN | Atoka | 53 min |
| May 5, 2:10 PM CDT | Special Weather Statement | OUN | Atoka | 50 min |
Nearby
Flash Flood Warnings in Oklahoma, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.